# SDR SWAA2022022244188

- Difficulty date: November 26, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 21,495 hours, 9,217 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(P1) CRACKED RH WING AT INBOARD OF # 6 FLAP TRACK WIGGLE PLATE ATTACH FOR 651 EB. / REMOVED DAMAGED PLATE INSTALLED NEW PLATE AS REQUIRED WIGGLE PLATE I/B OF # 6 FLAP TRACK IAW AIPC 57-50-00-22A SRM 51-40-02-0G-0
